MathSciNet Relay Station
MathSciNet bibliographic data
MR1147403 47B38 (30D55 47D03)
Siskakis, Aristomenis G. The Koebe semigroup and a class of averaging operators on $H^p({\bf D})$. Trans. Amer. Math. Soc. 339 (1993), no. 1, 337–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement